About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 975829, 12 pages
http://dx.doi.org/10.1155/2012/975829
Research Article

Solving Fractional-Order Logistic Equation Using a New Iterative Method

1Department of Mathematics, Shivaji University, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Pune 411007, India

Received 6 May 2012; Revised 11 August 2012; Accepted 5 September 2012

Academic Editor: Om Agrawal

Copyright © 2012 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sachin Bhalekar and Varsha Daftardar-Gejji, “Solving Fractional-Order Logistic Equation Using a New Iterative Method,” International Journal of Differential Equations, vol. 2012, Article ID 975829, 12 pages, 2012. doi:10.1155/2012/975829